Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 83, NWS Mobile, AL

March 31, 2009Washington County, Alabama; Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Mar 31, 2009, 5:30 PM CDT for Washington County, Alabama; Wayne County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2009, 5:30 PM CDT (22:30 UTC)
Expired
Mar 31, 2009, 5:51 PM CDT
In force
21 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Washington County, AL, Wayne County, MS

The radar

The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 312230
SVRMOB
ALC129-MSC153-312315-
/O.NEW.KMOB.SV.W.0083.090331T2230Z-090331T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF CHATOM...

* UNTIL 615 PM CDT

* AT 525 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS NEAR CLARA...OR ABOUT 10 MILES
  SOUTHWEST OF WAYNESBORO...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLARA BY 535 PM CDT...
  WINCHESTER BY 545 PM CDT...
  CHICORA AND ROBINSON JUNCTION BY 550 PM CDT...
  BUCKATUNNA BY 555 PM CDT...
  BATTLES BY 600 PM CDT...
  6 MILES SOUTHWEST OF LOPER BY 615 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.

LAT...LON 3169 8823 3144 8819 3145 8882 3166 8884
TIME...MOT...LOC 2230Z 273DEG 22KT 3156 8872

$$
1 follow-up statement
000 
WWUS54 KMOB 312251
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
551 PM CDT TUE MAR 31 2009

ALC129-MSC153-312301-
/O.CAN.KMOB.SV.W.0083.000000T0000Z-090331T2315Z/
WASHINGTON AL-WAYNE MS-
551 PM CDT TUE MAR 31 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE AND
NORTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED AND WERE NO LONGER SEVERE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.

LAT...LON 3169 8823 3144 8819 3145 8882 3166 8884
TIME...MOT...LOC 2251Z 273DEG 22KT 3155 8857

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:44 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 31, 3:44 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT TUE MAR 31 2009

.SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...SOME AREAS WILL
CONTINUE TO EXPERIENCE  FLOODING NEAR RIVERS...STREAMS AND LOW LYING
AREAS IN SOUTHEAST MISSISSIPPI...SOUTHERN ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THROUGH TONIGHT. FLOODWATERS ON SEVERAL RIVERS
CONTINUE HIGH BUT FOR THE MOST PART ARE IN RECESSION. MODERATE TO
MAJOR FLOODING IS OCCURRING ON SEVERAL RIVERS IN SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE.
MORE RAIN EXPECTED BUT FURTHER SOUTH AND EAST. FOR THE LATEST
INFORMATION ON RIVER CONDITIONS AND FORECASTS...REFER TO THE
ADVANCED HYDROLOGIC PREDICTION SERVICE (AHPS) WEB SITE:

              AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=MOB

OTHERWISE...IN THE SHORT TERM A FRONT WILL APPROACH THE MISSISSIPPI
VALLEY TONIGHT AS A WAVE FORMS ALONG IT. IT IS NOW LOCATED IN
SOUTHEAST TEXAS AND BOOKING A PATH OF THIS WAVE APPEARS TO TAKE A
TRACK THAT IS EVEN CLOSER TO THE BEACH THAN THE NUMBERS OF THE LAST
SEVERAL RUNS. AS THIS FEATURE MOVES TOWARD US...A WARM FRONT WILL
MOVE NORTH OVER THE FLORIDA PENINSULA WHICH WILL DESTABILIZE THE
ATMOSPHERE THIS EVENING AND PRODUCE SHOWERS AND THUNDERSTORMS. THE
LOW WILL MOVE NEAR SABINE PASS PAST LAKE CHARLES AND ALONG THE COAST
AS IT PASSES OVER US WITH A COLD FRONT. AN ORGANIZED SQUALL LINE
WILL DEVELOP JUST AHEAD OF THE FRONT MOVING ACROSS THE AREA THIS
EVENING. WHAT WE SEE IN SOUNDINGS...DEEP LAYERS OF HIGH HUMIDITY AIR
INTERSPERSED WITH DRY SLOTS MIDLEVELS OR LOW TO MID LEVELS. THE DRY
LAYERS WILL EFFECT FORMATION OF DOWNDRAFTS WHICH WILL TRANSPORT
HIGHER MOMENTUM AIR FROM ALOFT BRINGING THREAT OF THUNDERSTORM
DOWNBURSTS.

WE ARE CONTINUING WITH THE HPC FORECAST. HPC HAS BEEN PRETTY
CONSISTENT THE LAST FEW CYCLES. TO OUR WEST WE ARE LOOKING AT 1 TO 2
INCHES WITH LOCAL AMOUNTS UP TO 4 INCHES OVER APPROXIMATELY 24
HOURS. FURTHER EAST...ADD AN INCH TO THOSE FIGURES. RAINMAKING IS
INHERENT IN WHAT WE SEE IN SOUNDINGS...DEEP LAYERS OF HIGH HUMIDITY
AIR INTERSPERSED WITH DRY SLOTS MIDLEVELS OR LOW TO MID LEVELS.
SURFACE MOISTURE FLUX CONVERGENCE WILL FIRE THINGS UP ON THE STORM
SCALE. WITH ANTECEDENT SOIL CONDITIONS BEING WHAT THEY ARE...THE
FLOOD SITUATION IS MUCH MORE DELICATE. SATURATED SOIL FROM ALL THE
RAIN RECEIVED BETWEEN WEDNESDAY NIGHT AND SATURDAY WILL MINIMIZE
PERCOLATION OF WATER INTO THE WEATHERING ZONE OF THE EARTH.
THEREFORE WE HAVE A RISK OF INCREASED RUNOFF AS A POSSIBILITY WITH
REPEATED RISK OF FLOODING. THE GFS WAS BRINGING THE RAINFALL
BULLSEYE PROGRESSIVELY FURTHER OUT OVER THE GULF AND THE PHYSICAL
MODEL IS FORECASTING 3 TO 5 INCHES PER 6 HOURS.

FURTHER INLAND OVER SOUTHWEST ALABAMA AND INTO SOUTHEAST MISSISSIPPI
THE RAIN TOTALS ARE CONSIDERABLY LESS WITH EVENT AVERAGES OF LESS
THAN AN INCH AND LOCALIZED TOTALS UP TO AROUND 2 INCHES.

LONG TERM...[FRIDAY THROUGH MONDAY]...STAYED WITH PREVIOUS SHIFT
OUTPUT ON EXTENDED RANGE FORECAST.

IT IS INDEED A PLEASURE TO THANK WFO TAE...LIX...JAN AND BMX FOR
COORDINATION WITH US ON OUR BOUNDARIES.

&&

.MARINE...A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE
TONIGHT. AHEAD OF THE FRONT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED WITH A FEW STORMS BECOMING STRONG TO
SEVERE THROUGH LATE THIS EVENING. A SEVERE THUNDERSTORM WATCH FOR
THE COASTAL WATERS OUT TO 20 NM CONTINUES UNTIL 700 PM THIS EVENING.
A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF
THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND
BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING IN ADVANCE OF
ANOTHER COLD FRONT APPROACHING FROM THE WEST. THE SECOND COLD FRONT
IS EXPECTED TO MOVE ACROSS THE MARINE AREA EARLY FRIDAY MORNING
GIVING WAY TO A LIGHT TO MODERATE OFFSHORE FLOW THROUGH EARLY
SATURDAY. /32

&&

/77

.FIRE WEATHER...WET. WILDFIRE RISK MINIMAL.

/77

&&

.HYDROLOGY...

ALABAMA DRAINAGE BASINS...

ALABAMA RIVER AT CLAIBORNE LOCK NEAR PEAK...TO REMAIN SO FOR THE
NEXT SEVERAL DAYS. FALLING TREND DOWNSTREAM AT MILLERS FERRY.

CONECUH RIVER BREWTON CONTINUES TO RISE VERY SLOWLY WITH INCREASED
RISE EXPECTED TO CREST NEAR FLOOD STAGE WEDNESDAY.

FLORIDA DRAINAGE BASINS...

ESCAMBIA RIVER AT CENTURY HAS FALLEN SLIGHTLY SINCE
YESTERDAY TO REMAIN NEAR ITS CURRENT STAGE FOR THE NEXT FEW DAYS.

SHOAL RIVER...CRESTVIEW IS EXPECTED TO BRIEFLY FALL BELOW FLOOD
STAGE BUT WILL RISE ABOVE FLOOD WITH THIS NEXT RAIN EVENT.

BLACKWATER RIVER...BAKER TO RISE ABOVE FLOOD WITH THIS NEXT
RAIN EVENT. MINOR FLOODING.

BIG COLDWATER RIVER...MILTON RISING TO NEAR FLOOD WITH THIS NEXT
RAIN.

PERDIDO RIVER...BARRINEAU PARK TO RISE ABOVE FLOOD WITH NEXT RAIN
EVENT. MINOR FLOODING.

STYX RIVER ELSANOR TO RISE TO NEAR FLOOD WITH NEXT RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      55  69  57  77 /  70  40  20  40
PENSACOLA   59  69  61  79 /  90  60  40  40
DESTIN      63  68  64  73 /  90  70  50  40
EVERGREEN   54  70  54  79 /  80  40  30  50
WAYNESBORO  49  71  51  77 /  60  20  05  50
CAMDEN      51  69  53  78 /  80  30  10  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER MOBILE.

FL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...AND STONE.

GM...GM...SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 1 PM WEDNESDAY
     FOR THE FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.
&&
Hazardous weather outlook, Mar 31, 5:24 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CDT TUE MAR 31 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
524 PM CDT TUE MAR 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY.

...INCREASED RISK OF SEVERE THUNDERSTORMS CONTINUES THIS EVENING...
...LOCALIZED FLASH FLOODING POSSIBLE FOR PORTIONS OF THE REGION TONIGHT...
...RIVER FLOODING CONTINUES FOR MANY AREAS...

WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME STRONG...WILL CONTINUE
TO MOVE GRADUALLY OUT EAST OF SOUTH CENTRAL ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THROUGH LATE EVENING.  A SMALLER AREA OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS WILL MOVE SLOWLY EAST ACROSS
SOUTHEAST MISSISSIPPI AND SOUTH ALABAMA THROUGH THE EVENING HOURS.
SOME OF THE SEVERE STORMS PASSING JUST INLAND WILL PRODUCE LARGE
HAIL...DAMAGING WINDS AND COULD PRODUCE ISOLATED TORNADOES.

THE RISK OF FLASH FLOODING WILL CONTINUE ACROSS PORTIONS OF SOUTH
ALABAMA AND THE WESTERN FLORIDA PANHANDLE THIS EVENING GIVEN THE
POTENTIAL FOR ADDITIONAL HEAVY RAINS.  THE HEAVIEST RAINS WILL
DIMINISH IN COVERAGE AND INTENSITY AFTER MIDNIGHT...MOVING TOWARDS
GEORGIA AND THE CENTRAL FLORIDA PANHANDLE AS A COLD FRONT MOVES EAST
ACROSS THE REGION.

FLOODING WILL CONTINUE THROUGH WEDNESDAY FOR MANY AREA RIVERS GIVEN
RECENT HEAVY RAINS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.  GUSTY
ONSHORE WINDS OVER THE MARINE AREA WILL BECOME A MODERATE TO STRONG
OFFSHORE WIND FLOW LATE TONIGHT IN THE WAKE OF THE COLD FRONT AND
MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MID DAY
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION ON THURSDAY
ACCOMPANIED BY SCATTERED TO NUMEROUS THUNDERSTORMS.  THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE AREA THURSDAY
INTO THURSDAY NIGHT.

ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST STATES ON
SUNDAY AND BRING SCATTERED THUNDERSTORMS TO THE REGION.  THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE AREA
DURING THIS PERIOD.

STRONG WINDS OVER THE MARINE AREA MAY RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT THURSDAY INTO FRIDAY MORNING...AND ALSO ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER OPERATIONS MAY REMAIN NECESSARY THROUGH TONIGHT.  ACTIVATION
OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER MAY
ALSO BE NECESSARY ON THURSDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY.

PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

In the hours before

Local storm report, Mar 31, 2:30 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             WILMER                  30.82N 88.36W
03/31/2009  E1.00 INCH       MOBILE             AL   PUBLIC

&&

KEITHW
Local storm report, Mar 31, 2:31 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
231 PM CDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             SARALAND                30.82N 88.07W
03/31/2009  E1.00 INCH       MOBILE             AL   BROADCAST MEDIA

&&

KEITHW

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:44 AM CDTRiver Flood WarningMOBBaldwin, Mobile8 days
Mar 31, 11:38 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington31 min
Mar 31, 12:25 PM CDTSevere Thunderstorm WarningMOBClarke50 min
Mar 31, 12:52 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile38 min
Mar 31, 1:10 PM CDTSevere Thunderstorm WarningMOBMobile50 min
Mar 31, 1:25 PM CDTTornado WarningMOBBaldwin, Escambia65 min
Mar 31, 1:35 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile42 min
Mar 31, 1:42 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw44 min
Mar 31, 2:03 PM CDTSevere Thunderstorm WarningMOBEscambia42 min
Mar 31, 2:13 PM CDTSevere Thunderstorm WarningMOBBaldwin47 min
Mar 31, 2:41 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Mar 31, 2:56 PM CDTFlash Flood WarningMOBCovington, Escambia6 hr
Mar 31, 3:43 PM CDTRiver Flood WarningMOBMobile29 hr
Mar 31, 4:13 PM CDTSmall Craft AdvisoryMOB13 hr
Mar 31, 4:25 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia6 hr
Mar 31, 5:13 PM CDTSevere Thunderstorm WarningMOBGreene, Perry35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.